# SDR ABXA9701591

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5749545
- Condition: Corrosion
- Location: Ws 761
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SKIN AT STA XW 761 CORROSION REMOVAL BEYOND LIMITS.  REPAIRED LT WING L/E STA XW 761 IAW SRM 57-2-1, SRM 51-1-8 AND SRM 51-1-20.
